# SDR USAA000849

- Difficulty date: June 14, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .5 INCH, W/W STATION 664, LBL 31 PRESSURE DECK SKIN.  REPAIRED PER TR 53-60-04 FIG 1.  (M)
